Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Insomnia, have repeated spells of headaches with body aches, no relief with pain killers. Remedy?

Hi every day for some months I have headaches feel tied my whole body aches. The pain is always on the left side towards the middle of my head. And above, sometimes the pain is so bad i just have to hold my head. Pain killers only take the edge off. I always thought that it may due to being an insomnic. I can tell you I would grave for on night to sleep without waking up. The sleep has been for over ten years.
Asked On : Fri, 21 Sep 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Carinater,, hello.
Thanks for writing in.
Unilateral headache i.e. headache on single side is commonly due to Migraine. Migraine attack can be triggered by several factors like:-
1. Lack of sleep (which is present in your case)
2. Physical or mental stress.
3. Smoking
4. Heavy exercise
5. Dairy products
6. Excessive chocolates
7. Certain other food
You can have a scan of your head done to rule out other causes of unilateral headache.
Also have refraction done by an Ophthalmologist.
Thanks and take care.
Answered: Fri, 21 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor